# SDR SWIA202162578

- Difficulty date: September 2, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOOR BEAM FOUND WEB AT RBL 9 AND F.S 559+16 TO 559+32 ON THE INBOARD SIDE OF FLOOR BEAM TO BE CORRODED WITH A 100% MATERIAL LOSS PART FOUND TO BE UNSERVICABLE AND REQUIRES REPLACEMENT.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED FLOOR BEAM WEB AT RBL 9 F.S. 559+16 TO 559+32 ON THE INBOARD SIDE OF FLOOR BEAM IAW CRJ200 SRM 51-42-06 AND 51-42-21 IN COMPLIANCE WITH MHIRJ REO 601R-53-51-599, REV--, DATE: 2021-09-03. NO WEIGHT CHANGE.M-337, SDR, AND 51-900-1003SKY COMPLIED WITH
